# SDR 99ZZZX2939

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N434ER
- Make and model: Cessna 172R
- Aircraft serial: 17280655
- Engine: Lyc IO360L2A
- System (JASC): 7324 · Fuel Divider
- Part: Flow Divider
- Part number: 63B22623
- Condition: Sticking
- Location: Engine
- Part time: 116 hours
- Stage of operation: NR
- Nature of condition: R, Y
- Precautionary procedure: O

## Discrepancy

FLOW DIVIDER STUCK AND WOULD NOT FULLY OPEN.  THIS HAPPENED WHILE IN SLOW FLIGHT.  ENGINE SHUT OFF FOR ABOUT 10 - 15 SECONDS.
